# SDR AALA202507280997

- Difficulty date: July 27, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 38,623 hours, 15,848 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS R2 EMERGENCY EXIT DOOR ARM HANDLE IS LOOSE. MAINTENANCE TIGHTENED SLIDE ARMING HANDLE PER AMM 52-22-21.
